Need help! Horrible pain and bleeding on Lupron

I'm hoping someone might have insight/advice for what I'm experiencing. I'm currently one month into a 3-month injection dosage of Lupron Depot (its a 3-month dose in one injection and I received the injection Aug. 14th). Following the injection, I felt great which is saying a lot considering I underwent 3 separate surgeries this past summer and have really been struggling with post-op complications and endo pain.

I was told that on the Lupron I'm not supposed to have pain or bleeding. On Sept. 9th, completely out of the blue and after I had 3 1/2 weeks of being basically pain free, I experienced a sudden and massive onset of abdominal pain and bleeding. I was admitted to the hospital and the gyno team on call told me some women experience an estrogen peak during their first month on Lupron and that his episode was most likely a "bad breakthrough period" that would pass by the end of the week. I was sent home with high dose pain medication and told to wait it out. Two days later, the pain got even worse to the point where I couldn't even sit up straight or roll onto either side. The gyno team at the hospital insisted this pain was unrelated to my endometriosis because you're not supposed to "feel pain" while on Lupron. Again, after 2 days in the hospital I was sent home with more pain meds and told to basically just deal with it.

Currently, I'm still in a huge amount of pain. It's mostly on my right side where my ovary used to be (I had my ovary taken out in June).

Could this be nerve pain or edno pain even on this hormone therapy? I have a follow-up appointment this Thursday and would like some advice on how to best advocate for myself/questions I should ask my doctor.

Thank you so much!!

Claire

oldestnewest

    You may also like...